MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3; CEMENTLESS HIP STEM
Catalog Number 01.39.203
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2018; lot 160297: (b)(4) items manufactured and released on 21 april 2016.Expiration date: 2021-04-12; no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the stem had subsided 2 months after the primary.The cause of the subsidence is unknown.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7637648
Report Number3005180920-2018-00464
Device Sequence Number1719281
Product Code LZO
UDI-Device Identifier07630030885631
UDI-Public07630030885631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2021
Device Catalogue Number01.39.203
Device Lot Number160297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR